# SDR BLUA20210825002

- Difficulty date: November 20, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N560ML
- Make and model: Cessna 560XL
- Aircraft serial: 5605027
- Aircraft time: 4,452 hours, 3,725 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Plate
- Part number: 66320004
- Condition: Chafed
- Location: Horizontal Stab
- Part time: 4,452 hours, 3,725 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL AMOUNT OF CHAFING ON RH ATTACHMENT LUG OF HORIZONTAL STABILIZER.  CAUSE APPEARS TO BE TIGHT CLEARANCE OF LUG TO CLOSEOUT FAIRING WHEN SAFETY WIRE WAS SANDWICHED IN THAT OPENING.   CORRECTIVE ACTION INVOLVED BLENDING OF CHAFED AREA FOLLOWED BY EDDY CURRENT AND ULTRASONIC CHECKS IAW AQRD ERO-967382 DATED 11/09/2020.
